MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC SYRINGES; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number SYR, KGR 0.5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for warped syringe needle.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of bruising.Medical attention is not reported as a result of warped syringe needle or symptom.The product storage location is undisclosed.During the call a test of the product was not performed by the customer.The test strip lot manufacturer¿s expiration date is 04/15/2021 and open vial date is undisclosed.
 
Additional Manufacturer Narrative
Syringes were returned for evaluation.No defect was detected.Most likely underlying root cause: mlc-61: improper use/mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the customer's products resolved the initial concern - able to establish contact with customer and stated will follow up with pharmacy to obtain new syringes.

Brand Name
SYRINGES
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9162768
Report Number1000113657-2019-10036
Device Sequence Number2112936
Product Code FMF
UDI-Device Identifier00041260385117
UDI-Public(01)00041260385117
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2021
Device Model NumberSYR, KGR 0.5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP18097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Distributor Facility Aware Date09/09/2019
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1